Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Detox-withdrawl headaches. Do I take something for them or ride them out?

How long will they last?

 
QandA

Asked by QandA at 7:16 PM on Jan. 18, 2010 in Diet & Fitness

Level 26 (26,827 Credits)
This question is closed.
Answers (12)
  • Drink lots of water. Have a little bit of caffeine. Take a magnesium supplement. Ibuprofen may help.
    rkoloms

    Answer by rkoloms at 8:24 AM on Jan. 19, 2010

  • What are you detoxing from?
    Anonymous

    Answer by Anonymous at 7:17 PM on Jan. 18, 2010

  • taking something for them is kind of counter productive of the whole detox process ;) don't do that.
    ugh! I don't know where my natural detox book is right now or I'd look up the home remedies... I know chamomile tea is one, warm bath, deep breathing, and if all else fails, sleep!
    Anonymous

    Answer by Anonymous at 7:19 PM on Jan. 18, 2010

  • Sorry caffeine, sugar, fat, sodas all the unhealthy eating.
    QandA

    Answer by QandA at 7:19 PM on Jan. 18, 2010

  • Withdraw from one at a time not all at once.
    admckenzie

    Answer by admckenzie at 7:20 PM on Jan. 18, 2010

  • I agree with ADMCKENZIE on this. Stop one bad habit at a time. If you do them all at once. You might not be able to keep it up.
    louise2

    Answer by louise2 at 7:23 PM on Jan. 18, 2010

  • I'd say ride it out.. maybe go exercise or find something to keep your mind off the withdrawl.. good luck :)
    Jan0609momma

    Answer by Jan0609momma at 7:27 PM on Jan. 18, 2010

  • have you thought of acupuncture? it's supposed to be great for withdrawl symptoms. Can't speak on that aspect personally, but I can say that there have been times when I had a splitting headache waiting for the acupuncturist and it just melted away as I got my treatment.
    Note: the needles that are used in acupuncture are not the same as sewing needles or needles used for a shot- I usually can't even feel them going in.
    LadyAronna

    Answer by LadyAronna at 7:27 PM on Jan. 18, 2010

  • It's the caffiene causing the withdrawl headaches...ride it out.
    Anonymous

    Answer by Anonymous at 7:41 PM on Jan. 18, 2010

  • are you detoxing by just dropping those items, or are you following a detox plan? either way, i suppose you should ride it out. caffeine withdraw often comes with a headache.
    Good Luck!
    happy2bmom25

    Answer by happy2bmom25 at 8:49 PM on Jan. 18, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN